# SDR DALA2019122087446

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 86,314 hours, 39,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 676, L/P 6424990) AFT CABIN EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R BATTERY PACKS AND FUSE FOR AFT CABIN EMERGENCY LIGHT PER B757 AMM 33-51.
